# SDR A6WA201312234541

- Difficulty date: December 23, 2013
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 33,028 hours, 25,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR INNER HANDLE CRACKED.  R & R PAX DOOR INNER HANDLE.
